# SDR RAIA00711008

- Difficulty date: November 9, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145
- Aircraft serial: 145240
- Aircraft time: 18,106 hours, 15,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744437
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7979 - MLI - EMERGENCY EXIT LIGHT LEFTHAND OVERWING EXIT MARKER INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT, OPS CHECK GOOD.
